Alert archive / Wisconsin / Wind Advisories in 2025
Wind Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Feb 5, 2025, 2:37 PM CST for 22 counties in Wisconsin. It took effect at Feb 6, 2025, 9:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2025, 2:37 PM CST (20:37 UTC)
- In effect from
- Feb 6, 2025, 9:00 AM CST
- Expired
- Feb 6, 2025, 8:03 PM CST
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
631 WWUS73 KGRB 052037 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 237 PM CST Wed Feb 5 2025 WIZ018>022-030-031-035>040-045-048>050-073-074-060445- /O.NEW.KGRB.WI.Y.0002.250206T1500Z-250207T0300Z/ Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon- Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara- Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern Oconto County- Including the cities of Luxemburg, Keshena, Lakewood, Neopit, Plover, Harmony, Fish Creek, Shawano, Loomis, Menasha, New Holstein, Chilton, Waupaca, Wisconsin Rapids, Porterfield, Redgranite, Antigo, Peshtigo, Manitowoc, Oconto, Stevens Point, Brillion, Crivitz, Little Suamico, Mountain, Sister Bay, Merrill, Clintonville, High Falls Reservoir, Neenah, Pensaukee, Green Bay, Appleton, Marshfield, Sobieski, Wausau, New London, Kewaunee, Sturgeon Bay, Wautoma, Brookside, Tomahawk, Oshkosh, Two Rivers, Middle Inlet, and Townsend 237 PM CST Wed Feb 5 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts of 35 to 50 mph expected. A few higher gusts are possible across east-central Wisconsin. * WHERE...Portions of central, east central, north central, and northeast Wisconsin. * WHEN...From 9 AM to 9 PM CST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down which could result in sporadic power outages. * ADDITIONAL DETAILS...The combination of the strong winds and expected light snowfall tonight could cause some areas of blowing and drifting snow late Thursday morning into early Thursday evening, which could result in slippery roads and poor visibilities for motorists at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Eckberg
5 follow-up statements
589 WWUS73 KGRB 060423 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1023 PM CST Wed Feb 5 2025 WIZ018>022-030-031-035>040-045-048>050-073-074-061230- /O.CON.KGRB.WI.Y.0002.250206T1500Z-250207T0300Z/ Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon- Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara- Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern Oconto County- Including the cities of Sister Bay, Two Rivers, Marshfield, Chilton, Antigo, Green Bay, Fish Creek, Wisconsin Rapids, Harmony, Keshena, Waupaca, Wautoma, Clintonville, Plover, Neopit, Kewaunee, Luxemburg, Menasha, Brookside, Little Suamico, Shawano, Middle Inlet, Wausau, Sturgeon Bay, Tomahawk, New Holstein, Sobieski, Mountain, Appleton, Redgranite, Loomis, Brillion, Manitowoc, New London, High Falls Reservoir, Porterfield, Oconto, Merrill, Pensaukee, Peshtigo, Lakewood, Stevens Point, Neenah, Townsend, Crivitz, and Oshkosh 1023 PM CST Wed Feb 5 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts of 35 to 50 mph expected. A few higher gusts are possible across east-central Wisconsin. * WHERE...Portions of central, east central, north central, and northeast Wisconsin. * WHEN...From 9 AM to 9 PM CST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down which could result in sporadic power outages. * ADDITIONAL DETAILS...The power outage threat will be highest where any ice accretion occurs overnight and Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
084 WWUS73 KGRB 060946 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 346 AM CST Thu Feb 6 2025 WIZ005-010>013-061800- /O.EXA.KGRB.WI.Y.0002.250206T1500Z-250207T0300Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County- Including the cities of Spread Eagle, Aurora, Lac Du Flambeau, Commonwealth, Eagle River, Crandon, Rhinelander, Wausaukee, and Niagara 346 AM CST Thu Feb 6 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Oneida, Vilas, Florence, Forest, and Northern Marinette County Counties. * WHEN...From 9 AM this morning to 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibility is also possible due to blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ018>022-030-031-035>040-045-048>050-073-074-061800- /O.CON.KGRB.WI.Y.0002.250206T1500Z-250207T0300Z/ Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon- Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara- Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern Oconto County- Including the cities of Sister Bay, Two Rivers, Marshfield, Chilton, Antigo, Green Bay, Fish Creek, Wisconsin Rapids, Harmony, Keshena, Waupaca, Wautoma, Clintonville, Plover, Neopit, Kewaunee, Luxemburg, Menasha, Brookside, Little Suamico, Shawano, Middle Inlet, Wausau, Sturgeon Bay, Tomahawk, New Holstein, Sobieski, Mountain, Appleton, Redgranite, Loomis, Brillion, Manitowoc, New London, High Falls Reservoir, Porterfield, Oconto, Merrill, Pensaukee, Peshtigo, Lakewood, Stevens Point, Neenah, Townsend, Crivitz, and Oshkosh 346 AM CST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 35 to 50 mph expected. A few higher gusts are possible across east-central Wisconsin. * WHERE...Portions of central, east central, north central, and northeast Wisconsin. * WHEN...From 9 AM this morning to 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibility is also possible due to blowing and drifting snow. * ADDITIONAL DETAILS...The power outage threat will be highest where any ice accretion occurred overnight and early this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
814 WWUS73 KGRB 061731 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1131 AM CST Thu Feb 6 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070145- /O.CON.KGRB.WI.Y.0002.000000T0000Z-250207T0300Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County-Southern Oconto County- Including the cities of Middle Inlet, Keshena, Luxemburg, Townsend, Wisconsin Rapids, Aurora, Chilton, Lakewood, Mountain, Waupaca, Menasha, Stevens Point, Manitowoc, Redgranite, Sobieski, Wausaukee, Marshfield, Neopit, Clintonville, Commonwealth, New Holstein, Porterfield, Crivitz, Pensaukee, New London, Oconto, Eagle River, Appleton, Spread Eagle, Niagara, Brillion, High Falls Reservoir, Tomahawk, Merrill, Kewaunee, Loomis, Peshtigo, Brookside, Wautoma, Little Suamico, Oshkosh, Plover, Green Bay, Wausau, Lac Du Flambeau, Sister Bay, Fish Creek, Neenah, Sturgeon Bay, Harmony, Rhinelander, Crandon, Shawano, Two Rivers, and Antigo 1131 AM CST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. A few stronger gusts are possible across east-central Wisconsin this afternoon. * WHERE...Portions of central, east central, north central, and northeast Wisconsin. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibility is also possible due to blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay GK
972 WWUS73 KGRB 062119 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 319 PM CST Thu Feb 6 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070300- /O.CON.KGRB.WI.Y.0002.000000T0000Z-250207T0300Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County-Southern Oconto County- Including the cities of Middle Inlet, Keshena, Luxemburg, Townsend, Wisconsin Rapids, Aurora, Chilton, Lakewood, Mountain, Waupaca, Menasha, Stevens Point, Manitowoc, Redgranite, Sobieski, Wausaukee, Marshfield, Neopit, Clintonville, Commonwealth, New Holstein, Porterfield, Crivitz, Pensaukee, New London, Oconto, Eagle River, Appleton, Spread Eagle, Niagara, Brillion, High Falls Reservoir, Tomahawk, Merrill, Kewaunee, Loomis, Peshtigo, Brookside, Wautoma, Little Suamico, Oshkosh, Plover, Green Bay, Wausau, Lac Du Flambeau, Sister Bay, Fish Creek, Neenah, Sturgeon Bay, Harmony, Rhinelander, Crandon, Shawano, Two Rivers, and Antigo 319 PM CST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. A few stronger gusts are possible through this afternoon. * WHERE...Portions of central, east central, north central, and northeast Wisconsin. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Reduced visibility is also possible due to blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay GK
501 WWUS73 KGRB 070203 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 803 PM CST Thu Feb 6 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070315- /O.CAN.KGRB.WI.Y.0002.000000T0000Z-250207T0300Z/ Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County-Southern Oconto County- Including the cities of Porterfield, Stevens Point, Luxemburg, Lac Du Flambeau, Appleton, Waupaca, Crivitz, Townsend, Brillion, Mountain, Harmony, Sobieski, Niagara, Kewaunee, Oshkosh, Pensaukee, Keshena, Shawano, Redgranite, Two Rivers, Sister Bay, Spread Eagle, High Falls Reservoir, Little Suamico, New London, Menasha, Fish Creek, Chilton, Antigo, Wisconsin Rapids, Brookside, Sturgeon Bay, Aurora, Crandon, Neopit, Loomis, Middle Inlet, Oconto, Tomahawk, Neenah, Clintonville, Lakewood, Plover, Peshtigo, Wausau, Marshfield, Rhinelander, New Holstein, Merrill, Commonwealth, Manitowoc, Eagle River, Green Bay, Wausaukee, and Wautoma 803 PM CST Thu Feb 6 2025 ...WIND ADVISORY IS CANCELLED... Winds have fallen below advisory criteria, and will continue to diminish overnight. $$ For more information, visit us at http://www.weather.gov/GreenBay RDM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:32 PM CST, 5 minutes earlier. Its key messages:
- Light snow will impact the area this evening into Thursday morning. There is a 60-90% chance for at least 2" of snow north of a Merill to Wausaukee line. Lower snowfall amounts are expected south of this line. A period of freezing drizzle is possible, especially as the snow ends Thursday morning, which may create a glaze of ice on untreated roads and surfaces.
- Increasing westerly winds are expected late Thursday morning into Thursday evening with gusts of 30-50 mph. There is a 60-80% of 45+ mph winds in central and east central WI. A Wind Advisory has been post for locations south of a Tomahawk to Wausaukee line. There is a small chance (less than 10 percent) that winds could gust over 55 mph.
- Another round of accumulating snow is possible this weekend, with an area-wide chance of 65-80% for at least 3" of snow and a 50-60% chance for greater than 6".
Area forecast discussion, Feb 5, 2:32 PM CST, 5 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 232 PM CST Wed Feb 5 2025 Forecast discussion for routine afternoon forecast issuance .KEY MESSAGES... - Light snow will impact the area this evening into Thursday morning. There is a 60-90% chance for at least 2" of snow north of a Merill to Wausaukee line. Lower snowfall amounts are expected south of this line. A period of freezing drizzle is possible, especially as the snow ends Thursday morning, which may create a glaze of ice on untreated roads and surfaces. - Increasing westerly winds are expected late Thursday morning into Thursday evening with gusts of 30-50 mph. There is a 60-80% of 45+ mph winds in central and east central WI. A Wind Advisory has been post for locations south of a Tomahawk to Wausaukee line. There is a small chance (less than 10 percent) that winds could gust over 55 mph. - Another round of accumulating snow is possible this weekend, with an area-wide chance of 65-80% for at least 3" of snow and a 50-60% chance for greater than 6". && .DISCUSSION... Issued at 231 PM CST Wed Feb 5 2025 Short Term...Tonight and Thursday A clipper system will move across the region tonight, bringing a round of light snow which could switch over to freezing drizzle before ending. The main concern tonight with respect to snowfall amounts and precipitation types will be saturation at the low and mid levels. Radar shows a band of echoes moving into southwest Wisconsin, however none of this is reaching the ground. Bufkit soundings indicated a large dry layers from 925 mb to 700mb through early this evening. I have delayed the onset of the snow by a few hours with the main brunt of the snow from mid evening into early Thursday morning. Snowfall amounts should be under an inch south of a Wausau to Marinette line. Snowfall totals across the far north have been lowered a little bit with amounts around two and a half inches across Vilas County. Bufkit soundings indicated the light snow would taper off to freezing drizzle late tonight into early Thursday. With a light snowfall expected and expecting road crews to be plowing/treating roads, the impact of the freezing drizzle is not expected to be significant. Evening shift may need to monitor if a Winter Weather Advisory may be needed if the freezing drizzle becomes more impactful. Any lingering precipitation will end Thursday morning. The main concern will the strong west winds. Increasing westerly winds are expected late Thursday morning into Thursday evening with gusts of 30-50 mph. There is a 60-80% of 45+ mph winds in central and east central WI. A Wind Advisory has been post for locations south of a Tomahawk to Wausaukee line. There is a small chance (less than 10 percent) that winds could gust over 55 mph. If would mixed to 3,000 feet like the bufkit soundings suggest, some locations could peak out near High Wind Warning Criteria (58 mph or greater gusts). Highs should top out in the 20s to lower 30s, but will likely gradually fall during the afternoon. Long Term...Thursday Night Through Wednesday Strong Winds Thursday Evening...Cold advection and mixing into a strong 35-45kt 925mb jet behind a departing short-wave will continue to produce strong westerly winds Thursday evening into the early overnight hours. Wind will begin to diminish first across northern WI during the evening. However, HREF probs show ~25% chance for gusts greater than 45 mph in east-central WI through 10pm Thursday. Winds will have greatly diminished by daybreak Friday with generally light winds expected the remainder of Friday. Weekend Snow Chances...The best chance for snowfall through the extended forecast arrives Saturday as a Pacific waves works across the northern plains into the upper Midwest. Synoptic scale models show a LFQ providing upper-level support to this system as widespread snow beginning to spread west to east across the region. Forecast soundings show dendritic grow should be very efficient Saturday with strong lift in a deeply saturated DGZ. SLRs are also forecast to be 15-20:1 which may help snowfall totals. However, one potential downfall for this event is dry air entrainment from a developing high pressure system over the northern Plains and Canadian prairie. Pinning down snowfall amounts with this remains a challenge, as the NBM 10-90th percentile range is 3-12" across much of the region. As this system comes into range for the CAMs over the next 48 hours should start to get a better handle on the mesoscale features (i.e. f-gen banding and lake enhancement). Winter Weather headlines will likely be needed this weekend, but the exact details will need to be refined. Temperatures...Colder air is forecast to arriver behind this weekend system to start next week. NBM probs shows a 50-80% chance for lows Monday mornings to fall below zero with wind chills falling into the -5 to -15 degree range. The colder air will stick around at least through next Wednesday. && .AVIATION...for 18Z TAF Issuance Issued at 1128 AM CST Wed Feb 5 2025 MVFR CIGS at KMTW are expected to expand westward into the Fox Valley later this afternoon (KATW/KOSH/KGRB) as low level winds turns to the east. Otherwise, CIGS will drop into the MVFR/IFR category tonight over the remainder of central, north-central and far northeast Wisconsin. Snow is expected to arrive across much of the area during the evening, although arrival time will be dependent on how quickly the atmosphere becomes saturated. Snow will continue into the overnight hours before transitioning over to freezing drizzle for a few hours before the precipitation ends. On Thursday, strong west winds are expected with gusts of 40 knots likely across central and east-central Wisconsin. A few of the gusts could reach 45 to 50 knots. The strong winds will continue into early Thursday evening, before gradually subsiding. && .GRB WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM to 9 PM CST Thursday for WIZ018>022-030- 031-035>040-045-048>050-073-074. && DISCUSSION.....Eckberg/GK AVIATION.......Eckberg
Hazardous weather outlook, Feb 5, 2:22 PM CST, 15 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 222 PM CST Wed Feb 5 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 222 PM CST Wed Feb 5 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Hazardous travel is expected due to accumulating snow this evening through Thursday morning. Heaviest snow will be across northern Wisconsin. Freezing drizzle may mix with the snow as the snow ends from southwest to northeast Thursday morning, which may create a light glaze on untreated roads and surfaces. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Hazardous travel may continue Thursday morning due to a lingering mix of freezing drizzle and snow, mainly across northern Wisconsin, which may create a light glaze on untreated roads and surfaces. Gusty west winds of 20 to 30 mph with gusts of 35 to 50 mph are expected Thursday afternoon and evening. a few higher gusts over 50 mph are possible across central and east-central Wisconsin. The gusty winds may create minor blowing and drifting snow and cause difficult travel for high-profile vehicles, especially on north- south oriented roads. The strong winds may also cause some damage to trees and power lines, resulting in sporadic power outages. Hazardous travel is again expected Saturday through early Sunday from another round of widespread snowfall. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report freezing drizzle or snowfall totals over an inch tonight and Thursday morning. Spotters are requested report wind gusts over 40 mph Thursday afternoon and evening. LMZ521-522-541>543-062030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 222 PM CST Wed Feb 5 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday West gales are expected late Thursday morning into early Friday morning. Eckberg/GK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:26 AM CST | Gale Warning | GRB | 48 hr | |
| Feb 5, 3:26 AM CST | Small Craft Advisory | GRB | 30 hr |
Nearby
Wind Advisories in Wisconsin, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.